# SDR DXTA2025012202059

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 7,077 hours, 5,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING MAIN DOOR, OUTSIDE DOOR HANDLE BROKE OFF. CORRECTIVE ACTION: REPLACED DOOR HANDLE. OPS CHECK GOOD. IAW EMB-505 AMM 52-11-24
